# SDR IXXA20220922134

- Difficulty date: September 18, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 92,333 hours, 42,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE, EMERGENCY FLASH LIGHT INOP. SYSTEM DEFERRED-34747 MEL CAT C. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-02. NO ADDITIONAL FAULTS NOTED
